# SDR SWAA092023

- Difficulty date: March 26, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 21,988 hours, 12,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS TRACK WORN AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
